# SDR AALA20130911008

- Difficulty date: August 25, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON CREASE ANGLE & ATTACHED FLOOR BOARD SUPPORT AT DOOR THRESHOLD AT RT HAND AFT SERVICE DOOR FROM STATIONS 967 TO 992.  INSTALLED CREASE ANGLE IAW AARD 51-10-05.
